Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Prym varieties of spectral covers

Tamás Hausel and Christian Pauly

Geometry & Topology 16 (2012) 1609–1638
Bibliography
1 M Atiyah, The geometry and physics of knots, Lezioni Lincee., Cambridge Univ. Press (1990) MR1078014
2 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
3 A Beauville, M S Narasimhan, S Ramanan, Spectral curves and the generalised theta divisor, J. Reine Angew. Math. 398 (1989) 169 MR998478
4 C Birkenhake, H Lange, Complex abelian varieties, Grundl. Math. Wissen. 302, Springer (2004) MR2062673
5 P H Chaudouard, G Laumon, Le lemme fondamental pondéré II: Énoncés cohomologiques arXiv:0912.4512
6 M A de Cataldo, T Hausel, L Migliorini, Topology of Hitchin systems and Hodge theory of character varieties: the case $A_1$, Ann. of Math. 175 (2012) 1329
7 J M Drézet, Faisceaux cohérents sur les courbes multiples, Collect. Math. 57 (2006) 121 MR2223850
8 J M Drézet, Faisceaux sans torsion et faisceaux quasi localement libres sur les courbes multiples primitives, Math. Nachr. 282 (2009) 919 MR2541242
9 E Frenkel, E Witten, Geometric endoscopy and mirror symmetry, Commun. Number Theory Phys. 2 (2008) 113 MR2417848
10 O García-Prada, J Heinloth, A Schmitt, On the motives of moduli of chains and Higgs bundles arXiv:1104.5558
11 A Grothendieck, Éléments de géométrie algébrique II: Étude globale élémentaire de quelques classes de morphismes, Publ. Math. Inst. Hautes Etudes Sci. 8 (1961) 5
12 A Grothendieck, Éléments de géométrie algébrique IV: Étude locale des schémas et des morphismes de schémas, Publ. Math. Inst. Hautes Etudes Sci. (1967) 5 MR0238860
13 G Harder, M S Narasimhan, On the cohomology groups of moduli spaces of vector bundles on curves, Math. Ann. 212 (1974/75) 215 MR0364254
14 R Hartshorne, Algebraic geometry, Graduate Texts in Mathematics 52, Springer (1977) MR0463157
15 T Hausel, Global topology of the Hitchin system arXiv:1102.1717
16 T Hausel, Compactification of moduli of Higgs bundles, J. Reine Angew. Math. 503 (1998) 169 MR1650276
17 T Hausel, M Thaddeus, Mirror symmetry, Langlands duality, and the Hitchin system, Invent. Math. 153 (2003) 197 MR1990670
18 N Hitchin, Stable bundles and integrable systems, Duke Math. J. 54 (1987) 91 MR885778
19 B Iversen, Cohomology of sheaves, Universitext, Springer (1986) MR842190
20 A Kapustin, E Witten, Electric-magnetic duality and the geometric Langlands program, Commun. Number Theory Phys. 1 (2007) 1 MR2306566
21 F C Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes 31, Princeton Univ. Press (1984) MR766741
22 S L Kleiman, The Picard scheme, from: "Fundamental algebraic geometry", Math. Surveys Monogr. 123, Amer. Math. Soc. (2005) 235 MR2223410
23 Q Liu, Algebraic geometry and arithmetic curves, Oxford Graduate Texts in Mathematics 6, Oxford University Press (2002) MR1917232
24 I G Macdonald, Symmetric products of an algebraic curve, Topology 1 (1962) 319 MR0151460
25 H Nakajima, Lectures on Hilbert schemes of points on surfaces, University Lecture Series 18, American Mathematical Society (1999) MR1711344
26 P E Newstead, Characteristic classes of stable bundles of rank 2 over an algebraic curve, Trans. Amer. Math. Soc. 169 (1972) 337 MR0316452
27 B C Ngô, Fibration de Hitchin et endoscopie, Invent. Math. 164 (2006) 399 MR2218781
28 B C Ngô, Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci. (2010) 1 MR2653248
29 N Nitsure, Moduli space of semistable pairs on a curve, Proc. London Math. Soc. 62 (1991) 275 MR1085642
30 D Schaub, Courbes spectrales et compactifications de jacobiennes, Math. Z. 227 (1998) 295 MR1609069
31 C T Simpson, Moduli of representations of the fundamental group of a smooth projective variety I, Inst. Hautes Études Sci. Publ. Math. (1994) 47 MR1307297
32 C T Simpson, Moduli of representations of the fundamental group of a smooth projective variety II, Inst. Hautes Études Sci. Publ. Math. (1994) 5 MR1320603
33 C Simpson, The Hodge filtration on nonabelian cohomology, from: "Algebraic geometry—Santa Cruz 1995", Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 217 MR1492538